# SDR SIMA20140301006

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 29,681 hours, 24,984 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING & EMERGENCY BRAKE STICKS & HARD TO ENGAGE.  LUBRICATED PARKING BRAKE HANDLE IAW EMB 140 STANDARD MTX PRACTICES.
